Osaka Journal of Mathematics

Moufang trees and generalized triangles

Richard M. Weiss

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 32, Number 4 (1995), 987-1000.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200786479

Mathematical Reviews number (MathSciNet)
MR1380736

Zentralblatt MATH identifier
0855.05068

Subjects
Primary: 20E08: Groups acting on trees [See also 20F65]
Secondary: 05C05: Trees 05C25: Graphs and abstract algebra (groups, rings, fields, etc.) [See also 20F65]

Citation

Weiss, Richard M. Moufang trees and generalized triangles. Osaka J. Math. 32 (1995), no. 4, 987--1000. https://projecteuclid.org/euclid.ojm/1200786479


Export citation